I was on Androgel for about 18 months several years ago. I do not believe that I had any side effects at that time. I was urged by my doctor to discontinue use as I have some cardiac issues including AFIB. I am a 70 year old male and take Pradaxa due to AFIB. Recently upon learning that my testosterone levels were extremely low my new doctor agreed prescribe a testosterone gel. I have taken it for three months. Now I have developed a rash mostly on my arms and legs that has not cleared up after 6 weeks. I saw my allergist but never mentioned that I was using the gel. How long will it take for the rash to subside if I terminate use of the gel, assuming that is the cause?
Concerned about Low-T replacements, my decision to try EveryDay Male was easy given my amazing success using Prost-P10X. Before finishing my first bottle of EveryDay Male, I experienced a pronounced difference in all three targeted areas; strength, libido and energy. I am less fatigued during and after exercise. Given the very “tangible” differences in sexual performance, I am fully expecting my T-levels to be higher (will keep you posted). Also PR Labs customer service is second to none! Now, I cannot wait to try their new Men’s Probiotic!